# SDR CALA2016060895439

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 60,238 hours, 24,743 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO ECAMS UPON AUTO BRAKE ARM WHEEL, NOSE WHEEL STEERING FAULT & BRAKES SYS 1 FAULT.  EMER DECLARED TO ENSURE LONG RNWY.  PFR FAULTED BSCU STEERING FDBK SENSORS, 3GC - 4GC.  CLEANED CONNECTOR ON SERVO CTL NOSE WHEEL STEERING, 6GC, & ALL FAULTS WENT AWAY IAW TSM 32-51-00-810-811-A.  PERFORMED FUNCTIONAL TEST OF THE NOSE WHEEL STEERING WITH THE HAND WHEEL.  NO FAULT DETECTED ON GND SCANNING OF BSCU 1 & 2 IAW AMM TASK 32-51-00-720-003-A.
